Dysplasia following CHOP treatment

5 Posts | Page(s): 1 

Dysplasia following CHOP treatment

by Taltul on Fri Apr 15, 2016 04:27 PM

Quote | Reply

My father(88 years old) received mabthera and CHOP for his third bout of lymphoma.  As a result he has dysplasia.  His blood markers are dangerously low and have been for several months.  He is very weak and sleeps a lot.  The doctor gives him a blood transfusion if his hemoglobin level is lower than eight and he is getting bi-weekly shots that supposedly should boost the white blood cell production but so far have not made any change in the situation.

Does anyone have experience with this situation (themselves or family member).  My parents trust the doctor but my brother and I think that maybe my father should go get a second opinion (my parents don't want to).  If there are additional treatments, I'd like to know.

Thanks in advance.

RE: Dysplasia following CHOP treatment

by macca54 on Fri Aug 25, 2017 02:58 AM

Quote | Reply

On Apr 15, 2016 4:27 PM Taltul wrote:

My father(88 years old) received mabthera and CHOP for his third bout of lymphoma.  As a result he has dysplasia.  His blood markers are dangerously low and have been for several months.  He is very weak and sleeps a lot.  The doctor gives him a blood transfusion if his hemoglobin level is lower than eight and he is getting bi-weekly shots that supposedly should boost the white blood cell production but so far have not made any change in the situation.

Does anyone have experience with this situation (themselves or family member).  My parents trust the doctor but my brother and I think that maybe my father should go get a second opinion (my parents don't want to).  If there are additional treatments, I'd like to know.

Thanks in advance.

My husband post treatment responded well to haemoglobin IVs and now his level is stable on his own.

RE: Dysplasia following CHOP treatment

by wmattingly1974 on Thu Sep 14, 2017 07:16 PM

Quote | Reply
I have Non Hodgkin Lymphoma. Diagnosed two years ago. Am on a Chemo pill for it. What does "CHOP" mean? I've only seen that word here???? Bill Mattingly

RE: Dysplasia following CHOP treatment

by Taltul on Fri Sep 15, 2017 06:48 AM

Quote | Reply

CHOP is one of the standard chemo treatments.

It's named after the initials of the drugs used, which are:

  • cyclophosphamide
  • doxorubicin(hydroxydaunomycin)
  • vincristine(Oncovin ®)
  • prednisolone (asteroid).

RE: Dysplasia following CHOP treatment

by wmattingly1974 on Thu Oct 12, 2017 07:09 PM

Quote | Reply
Thank you. Wow, what a collection of words, all of which are incomprehensible to me, a simple non Physician. Captain Bill Mattingly (Ret.) USNR INTEL
5 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.